# SDR DLM88010813

- Difficulty date: May 21, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 23,637 hours, 18,447 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ALL 3 GEAR LIGHTS INDICATED RED ON EXTENSION.  F/O WIGGLED HANDLE AND ALL WENT GREEN.  TOWER CONFIRMED GEAR DOWN ON FLYBY.  JACKED AIRCRAFT AND SWUNG GEAR.  UNABLE TO DUPLICATE OR FIND FAULT.
